# SDR DHL2008805504

- Difficulty date: March 3, 2008
- Submitted: March 27, 2008
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- Aircraft time: 84,609 hours, 31,089 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Fuselage
- Part time: 84,609 hours, 31,089 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISH REPAIR AT STA 420 LONGERON 32 - 33L PER SRM TO INCLUDE FINGER DOUBLERS.  PERFORMED MAJOR REPAIR IAW SRM 53-2-1 FIG 7 SHEET 1, 4, 5.  REMOVED EXISTING REPAIR IAW SRM 51-1-21, SRM 51-1-20D.  CUT OUT DAMAGED SECTION AND FABRICATED REPAIR DOUBLER (AL7075T6 0.080") FILLER (AL7075T6 0.071") AND (2EA) INTERNAL FINGER DOUBLER (AL7075T6 0.050") IAW SRM 53-2-1 FIG 7 SHEET 1, 4, 5, SRM 53-4-1 FIG 5C ITEM "C".  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS IAW SRM 51-1-8B.  INSTALLED REPAIR PARTS IAW SRM 53-2-1 FIG. 7 SHEET 1,4,5, SRM 51-1-11, SRM 51-1-21, SRM 51-1-20D, SRM 51-3-1 (TORQUE). THIS IS A CLASS 1 TYPE REPAIR (INITIAL INSP: 4000 LANDING CYCLES, REPETITIVE INSP: 4.000 LANDING CYCLE. REPLACEMENT: N/A, METHOD: EXTERNAL VISUAL, NEXT REINSPECTION 35089 CYC, TYPE REPAIR: PERMANENT) IAW SRM 53-2-1 FIG 5 TR NR 53-190 DATED 09-20-03.
